My doc had me take 1 less 75mg every 2 weeks to ween off and after 10 days I was crying uncontrollably for no reason. So I went back to 3 pills a day. Does this cause weight gain??? I have gained so much weight! I hate this drug!
Jojomax; This medication does work a bit different on different people it does say some do gain and others loose while taking this medication. I think what your going to have to do is if your doctor is going to take you off of this medication find out if the plan is to switch to a different one. some people switch from one to the other and this can make it easier to switch off of the Venlafaxine XR. But either way, you must talk to the doctor. And have the Doctor taper you down much slower off of the Venlafaxine more like you to one it. But you need to talk to the doctor and tell the Doctor that the 75mg drop put you through heck and you need to go down slower. And any doctor prescribing this should know how to help you taper down. But they normally don't drop it by 75mg per dose. Just so you know they also make a 37.5mg timed release capsule which would be like 1/2 of the 75mg and should make it a lot easier to come off the Venlafaxine. Don't let this doctor push you around you tell them you want to come off of this medication and you know the slower the better so you don't have these terrible withdrawals like the last time. So you should try and get in as soon as you can to get started with this process soon. And the most Important thing is to not do it fast. good luck and hope all goes well for you Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Feb 2010 • 7 answers
Posted 22 May 2016 • 2 answers
What happens when you are done losing weight, do you stop the drug? Do the cravings come back? I've?
Posted 7 Jul 2016 • 1 answer
Posted 31 Dec 2017 • 2 answers
Posted 1 day 18 hours ago • 1 answer